# SDR AALA202501028900

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 37,330 hours, 4,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY LIGHT NBETWEEN ROWS 26 & 27 R/H SIDE INOP.  REPLACED POWER SUPPLY IAW AMM 33-51-06. NO HELP. REQUIRES FURTHER T/S. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
